# SDR PCAA9600262

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820EX
- Make and model: Dhav DHC8102
- Aircraft serial: 019
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 570347001
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 12,865 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON GEAR SELECTION DOWN, NR 2 ENGINE HYDRAULIC LIGHT ILLUMINATED, GEAR DID NOT OPERATE.  CREW COMPLETED EMERGENCY CHECK LIST, GEAR OPERATED NORMALLY, SYSTEM PRESSURE RETURNED TO NORMAL.  REMOVED AND REPLACED NR 2 ENGINE DRIVEN HYDRAULIC PUMP.  RETRACTION TEST CHECKED GOOD.  AROUND RAN AIRCRAFT, LEAK AND OPERATIONAL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  ACTT:  17,539:42 HOURS.  ACTC:  18,668.  (X)
